zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Robust $H_{\infty}$ control for a class of nonlinear discrete time-delay stochastic systems with missing measurements. (English) Zbl 1166.93319
Summary: This paper is concerned with the problem of robust $H_{\infty}$ output feedback control for a class of uncertain discrete-time delayed nonlinear stochastic systems with missing measurements. The parameter uncertainties enter into all the system matrices, the time-varying delay is unknown with given lower and upper bounds, the nonlinearities satisfy the sector conditions, and the missing measurements are described by a binary switching sequence that obeys a conditional probability distribution. The problem addressed is the design of an output feedback controller such that, for all admissible uncertainties, the resulting closed-loop system is exponentially stable in the mean square for the zero disturbance input and also achieves a prescribed $H_{\infty}$ performance level. By using the Lyapunov method and stochastic analysis techniques, sufficient conditions are first derived to guarantee the existence of the desired controllers, and then the controller parameters are characterized in terms of linear matrix inequalities. A numerical example is exploited to show the usefulness of the results obtained.

MSC:
93B36$H^\infty$-control
93C55Discrete-time control systems
93C10Nonlinear control systems
34K50Stochastic functional-differential equations
15A39Linear inequalities of matrices
93E03General theory of stochastic systems
WorldCat.org
Full Text: DOI
References:
[1] Berman, N.; Shaked, U.: H$\infty $control for discrete-time nonlinear stochastic systems, IEEE transactions on automatic control 51, No. 6, 1041-1046 (2006)
[2] Chen, B. -S.; Zhang, W. H.: Stochastic H2/H$\infty $control with state-dependent noise, IEEE transactions on automatic control 49, No. 1, 45-57 (2004)
[3] Deng, H.; Krstic, M.: Output-feedback stabilization of stochastic nonlinear systems driven by noise of unknown covariance, Systems and control letters 39, 173-182 (2000) · Zbl 0948.93053 · doi:10.1016/S0167-6911(99)00084-5
[4] Deng, H.; Krstic, M.; Williams, R.: Stabilization of stochastic nonlinear systems driven by noise of unknown covariance, IEEE transactions on automatic control 46, 1237-1253 (2001) · Zbl 1008.93068 · doi:10.1109/9.940927
[5] Fu, Y.; Liao, X.: BIBO stabilization of stochastic delay systems with uncertainty, IEEE transactions on automatic control 48, No. 1, 133-138 (2003)
[6] Gahinet, P.; Apkarian, P.: A linear matrix inequality approach to H$\infty $control, International journal of robust and nonlinear control 4, 421-448 (1994) · Zbl 0808.93024 · doi:10.1002/rnc.4590040403
[7] Gao, H.; Wang, C.; Wang, J.: On H$\infty $performance analysis for continuous-time stochastic systems with polytopic uncertainties, Circuits, systems and signal processing 24, No. 4, 415-429 (2005) · Zbl 1136.93334 · doi:10.1007/s00034-004-0915-4
[8] Gao, H.; Lam, J.; Wang, C.: Robust energy-to-peak filter design for stochastic time-delay systems, Systems & control letters 55, No. 2, 101-111 (2006) · Zbl 1129.93538 · doi:10.1016/j.sysconle.2005.05.005
[9] Gao, H.; Wang, C.: Delay-dependent robust H$\infty $and L2/L$\infty $filtering for a class of uncertain nonlinear time-delay systems, IEEE transactions on automatic control 48, No. 9, 1661-1666 (2003)
[10] Gao, H.; Chen, T.: New results on stability of discrete-time systems with time-varying state delay, IEEE transactions on automatic control 52, No. 2, 328-334 (2007)
[11] Han, Q. -L.: Absolute stability of time-delay systems with sector-bounded nonlinearity, Automatica 41, No. 12, 2171-2176 (2005) · Zbl 1100.93519 · doi:10.1016/j.automatica.2005.08.005
[12] Hounkpevi, F. O.; Yaz, E. E.: Robust minimum variance linear state estimators for multiple sensors with different failure rates, Automatica 43, No. 7, 1274-1280 (2007) · Zbl 1123.93085 · doi:10.1016/j.automatica.2006.12.025
[13] Huang, H.; Ho, D. W. C.: Delay-dependent robust control of uncertain stochastic fuzzy systems with time-varying delay, IET control theory and applications 1, No. 4, 1075-1085 (2007)
[14] Khalil, H. K.: Nonlinear systems, (1996) · Zbl 0842.93033
[15] Lam, J.; Gao, H.; Xu, S.; Wang, C.: H$\infty $and L2/L$\infty $infinity model reduction for system input with sector nonlinearities, Journal of optimization theory and applications 125, No. 1, 137-155 (2005) · Zbl 1062.93020 · doi:10.1007/s10957-004-1714-6
[16] Liu, Y.; Pan, Z.; Shi, S.: Output feedback control design for strict-feedback stochastic nonlinear systems under a risk-sensitive cost, IEEE transactions on automatic control 48, No. 3, 509-513 (2003)
[17] Lu, G.; Feng, G.: Robust H$\infty $observers for Lipschitz nonlinear discrete-time systems with time delay, IET control theory and applications 1, No. 3, 810-816 (2007)
[18] Nahi, N.: Optimal recursive estimation with uncertain observation, IEEE transactions on information theory 15, 457-462 (1969) · Zbl 0174.51102 · doi:10.1109/TIT.1969.1054329
[19] Niu, Y.; Ho, D. W. C.; Lam, J.: Robust integral sliding mode control for uncertain stochastic systems with time-varying delay, Automatica 41, No. 5, 873-880 (2005) · Zbl 1093.93027 · doi:10.1016/j.automatica.2004.11.035
[20] Shi, P.; Mahmoud, M.; Nguang, S. K.; Ismail, A.: Robust filtering for jumping systems with mode-dependent delays, Signal processing 86, No. 1, 140-152 (2006) · Zbl 1163.94387 · doi:10.1016/j.sigpro.2005.05.005
[21] Shi, P.; Mahmoud, M.; Yi, J.; Ismail, A.: Worst case control of uncertain jumping systems with multi-state and input delay information, Information sciences 176, No. 2, 186-200 (2005) · Zbl 1121.93022 · doi:10.1016/j.ins.2004.07.019
[22] Shu, H.; Wei, G.: H$\infty $analysis of nonlinear stochastic time-delay systems, Chaos, solitons & fractals 26, No. 2, 637-647 (2005) · Zbl 1153.93355 · doi:10.1016/j.chaos.2005.01.025
[23] Sinopoli, B.; Schenato, L.; Franceschetti, M.; Poolla, K.; Jordan, M. I.; Sastry, S. S.: Kalman filtering with intermittent observations, IEEE transactions on automatic control 49, 1453-1464 (2004)
[24] Wang, Z.; Ho, D. W. C.; Liu, X.: Variance-constrained filtering for uncertain stochastic systems with missing measurements, IEEE transactions on automatic control 48, 1254-1258 (2003)
[25] Wang, Z.; Yang, F.; Ho, D. W. C.; Liu, X.: Robust H$\infty $filtering for stochastic time-delay systems with missing measurements, IEEE transactions on signal processing 54, No. 7, 2579-2587 (2006)
[26] Wang, Z.; Yang, F.; Ho, D. W. C.; Liu, X.: Robust H$\infty $control for networked systems with random packet losses, IEEE transactions on systems, man, and cybernetics - part B 37, No. 4, 916-924 (2007)
[27] Wang, Z.; Liu, Y.; Liu, X.: H$\infty $filtering for uncertain stochastic time-delay systems with sector-bounded nonlinearities, Automatica 44, No. 5, 1268-1277 (2008) · Zbl 1283.93284
[28] Xie, S.; Xie, L.: Decentralized stabilization of a class of interconnected stochastic nonlinear systems, IEEE transactions on automatic control 45, No. 1, 132-137 (2000) · Zbl 0983.93003 · doi:10.1109/9.827370
[29] Yuan, C.; Mao, X.: Robust stability and controllability of stochastic differential delay equations with Markovian switching, Automatica 40, No. 3, 343-354 (2004) · Zbl 1040.93069 · doi:10.1016/j.automatica.2003.10.012
[30] Zhang, W.; Chen, B. -S.; Tseng, C. -S.: Robust H$\infty $filtering for nonlinear stochastic systems, IEEE transactions on signal processing 53, 589-598 (2005)